About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 548702, 9 pages
http://dx.doi.org/10.1155/2010/548702
Review Article

Infinitely Many Solutions for a Robin Boundary Value Problem

1School of Mathematic Sciences, Qufu Normal University, Qufu Shandong 273165, China
2Institute of Mathematics, AMSS, Academia Sinica, Beijing 100080, China

Received 29 August 2009; Accepted 7 November 2009

Academic Editor: Wenming Zou

Copyright © 2010 Aixia Qian and Chong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By combining the embedding arguments and the variational methods, we obtain infinitely many solutions for a class of superlinear elliptic problems with the Robin boundary value under weaker conditions.